Sever side effects from finasteride


Q: Hi,
I've been suffering from hair loss since 3 years, & since last 9 months i am on Finasteride (1mg) & Minoxidil 10%.
I have a good regrowth but since last 3-4 months I am facing sever side effects of Finasteride like weak erections, Loss of morning wood, low sexual desire.
So do i need to quite finasteride ASAP or the Side effects will subside as i continue to consume it?
Also is it safe and effective to use topical finasteride instead?
if not can you please suggest an alternative to finasteride to continue the regrowth?

Thank you!!

Symptoms:  Weak erections, no morning wood, low libido

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Healthy 22 y/o female mildly overweight no medical history. Last week while running my fingers through my hair I noti...

Q: I'm 28 year old female on 40mg of isotretinoin. It's been 7 weeks, I have naturally curly hair that is very dry and s...

Q: Hello i have to take a hairfollicle test for a custody hearing tomorrow i have been clean 30 days. Before that i use...

Q: Hi, I had a question in regards to my hair loss. I am a male, 24 years of age, and have hair loss for roughly 3 years...

Q: My hair has been falling out excessively for the past few years. I have no signs or family history of MPB, but just d...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon